MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT SINGLE USE DISTAL COVER

OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT SINGLE USE DISTAL COVER
Model Number MAJ-2315
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.This report is related to mfr #.
 
Event or Problem Description
It was reported a single use distal cover fell off the scope and was discovered in the patient¿s mouth during an endoscopic retrograde cholangiopancreatography.The cover was retrieved from the patients mouth and procedure was completed with no report of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to correct d4 - unique identifier (udi) number.Since the lot number is unknown at this time, the udi is either (b)(4) or (b)(4) depending on the lot number used.
 
Event or Problem Description
No additional information from the customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: h2, h6, and h11.The device was not returned to olympus for inspection.Consequently, the reported failure was not confirmed.Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
SINGLE USE DISTAL COVER
Common Device Name
DISTAL COVER
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT
34-3 hirai, hinode-machi
nishitama-gun, tokyo 190-0 182
JA  190-0182
Manufacturer (Section G)
OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT
34-3 hirai, hinode-machi
nishitama-gun, tokyo 190-0 182
JA   190-0182
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21665812
Report Number3003637092-2025-00051
Device Sequence Number7625369
Product Code FDT
UDI-Device Identifier04953170403019
UDI-Public04953170403019
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K220587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-2315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer07/28/2025
11/05/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date07/28/2025
11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TJF-Q190V.
Patient SexUnknown